# SDR VNAA0105005

- Difficulty date: May 8, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 14,387 hours, 12,545 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A FGC LATERAL MODE FAIL CAS MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND ABORTED TAKEOFF.  THE MESSAGE CLEARED AND FLIGHT 4124 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4124 DEPARTED ELM WITH NO FURTHER INCIDENTS.
